# SDR SWIA202053497

- Difficulty date: September 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Chafed
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON WINDSHIELD CENTER POST, ATTACHING CENTER POST TO CENTER SUPPORT CLIPS FOUND TO BE CHAFED.  CAUSED BY CRACKED LT SUPPORT CLIP, P/N 601R34012-25.  C-CHECK RO 10/18/2020.  REMOVED DAMAGED WINDSHIELD CENTER POST STRAP AND INSTALLED NEW SERVICEABLE STRAP, IAW CRJ200-SRM.
